| Model Number |
CNWET3 |
| Medical Device Problem Code |
Scratched Material (3020)
| Health Effect - Clinical Code |
Insufficient Information (4580)
| Date of Event |
08/22/2024
Type of Reportable Event
Malfunction
Event or Problem Description
A facility representative reported with a description of intraocular lens (iol) scratched.Additional information has been requested, received and stated that the procedure completed using another unspecified lens.
Additional Manufacturer Narrative
A product was not returned for analysis.Complaint history and product history records were reviewed and documentation indicated the product met release criteria.Root cause has not been identified.The manufacturer internal reference number is:(b)(4).
Additional Manufacturer Narrative
Correction information provided in d.4.The manufacturer internal reference number is: (b)(4).